Hiroshima Mathematical Journal

Unitary representations and kernel functions associated with boundaries of a bounded symmetric domain

Toru Inoue

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 10, Number 1 (1980), 75-140.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134578

Digital Object Identifier
doi:10.32917/hmj/1206134578

Mathematical Reviews number (MathSciNet)
MR558849

Zentralblatt MATH identifier
0493.32027

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

Inoue, Toru. Unitary representations and kernel functions associated with boundaries of a bounded symmetric domain. Hiroshima Math. J. 10 (1980), no. 1, 75--140. doi:10.32917/hmj/1206134578. https://projecteuclid.org/euclid.hmj/1206134578


Export citation

References

  • [1] W. L. Baily and A. Borel : Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966), 442-528.
  • [2] N. Bourbaki: Elements de mathematique, vol. VI, Integration, Chapters VII-VIII, Hermann, Paris, 1963.
  • [3] S. G. Gindikin: Analysis in homogeneous domains, Russian Math. Surveys 19 (1964), 1-89.
  • [4] K. I. Gross, W. J. Holman, III, and R. A. Kunze: The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group, Bull. Amer. Math. Soc. 83 (1977), 412-415.
  • [5] K.I. Gross and R. A. Kunze : Fourier Bessel transforms and holomorphic discrete series, in "Conference on Harmonic Analysis", Lecture Notes in Math., vol. 266, Springer-Verlag, Berlin-Heidelberg-New York, 1972.
  • [6] K.I. Gross and R. A. Kunze : Fourier Bessel transforms and holomorphic discrete series, Bessel functions and representation theory II : holomorphic discrete series and metapletic representations, J. Functional Analysis 25 (1977), 1-49.
  • [7] Harish-Chandra : Representations of semi-simple Lie groups IV, Amer. J. Math. 77 (1955), 743-777.
  • [8] Harish-Chandra : Representations of semi-simple Lie groups IV, Representations of semi-simple Lie groups V, Amer. J. Math. 78 (1956), 1-41.
  • [9] Harish-Chandra : Representations of semi-simple Lie groups IV, Representations of semi-simple Lie groups VI, Amer. J. Math. 78 (1956), 564-628.
  • [10] Harish-Chandra : Representations of semi-simple Lie groups IV, Harmonic analysis on real reductive groups III : the Mass-Selberg relation and the Plancherel formula, Ann. of Math. 104 (1976), 117-201.
  • [11] S. Helgason: Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • [12] L. K. Hua: Harmonic analysis of functions of several complex variables in the classical domains, Trans. Math. Monographs, vol. 6, Amer. Math. Soc., Providence, 1963.
  • [13] H. P. Jacobsen and M. Vergne: Wave and Dirac operators, and representations of the conformal group, J. Functional Analysis 24 (1977), 52-106.
  • [14] M. Kashiwara and M. Vergne: On the Segal-Shale-Weil representations and harmonic polynomials, Inventiones Math. 44 (1978), 1-47.
  • [15] A. W. Knapp and K. Okamoto: Limits of holomorphic discrete series, J. Functional Analysis 9 (1972), 375-409.
  • [16] A. W. Knapp and N. R. Wallach: Szeg kernels associated with discrete series, Inventiones Math. 34 (1976), 163-200.
  • [17] A. Koranyi: The Poisson integral for generalized half-planes and bounded symmetric domains, Ann. of Math. 82 (1965), 332-350.
  • [18] A. Koranyi and J. A. Wolf: The realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. 81 (1965), 265-288.
  • [19] R. A. Kunze: On the irreducibility of certain multiplier representations, Bull. Amer. Math. Soc. 68 (1962), 93-94.
  • [20] R. A. Kunze: On the irreducibility of certain multiplier representations, Positive definite operator-valued kernels and unitary representations, in "Proceeding of the Conference on Functional Analysis", Thompson Book Company, Washington, D. C, 1967.
  • [21] Y. Matsushima and S. Murakami: On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds, Ann. of Math. 78 (1963), 365-416.
  • [22] H. Midorikawa: On certain irreducible representations for the real rank one classical groups, J. Fac. Sci., Univ. of Tokyo 21 (1974), 435-459.
  • [23] C. C. Moore: Compactifications of symmetric spaces II: the Cartan domains, Amer. J. Math. 86 (1964), 358-378.
  • [24] K. Okamoto: Harmonic analysis on homogeneous vector bundles, in "Conference on Harmonic Analysis", Lecture Notes in Math., vol. 266, Springer-Verlag, Berlin-Heidelberg-New York, 1972.
  • [25] H. Rossi and M. Vergne: Analytic continuation of the holomorphic discrete series of a semi-simple Lie group, Acta Math. 136 (1976), 1-59.
  • [26] I. Satake: Factors of automorphy and Fock representations, Advances in Math. 7 (1971), 83-110.
  • [27] M. Takeuchi: Polynomial representations associated with symmetric bounded domains, Osaka J. Math. 10 (1973), 441-475.
  • [28] N. R. Wallach: On the unitarizability of representations with highest weights, in "Non- Commutative Harmonic Analysis", Lecture Notes in Math., vol. 466, Springer-Verlag, Berlin-Heidelberg-New York, 1975.
  • [29] N. R. Wallach: On the unitarizability of representations with highest weights, Analytic continuation of the discrete series I, II (to appear).
  • [30] G. Warner: Harmonic analysis on semi-simple Lie groups I, Springer-Verlag, Berlin- Heidelberg-New York, 1972.
  • [31] J. A. Wolf: Fine structure of hermitian symmetric spaces, in "Symmetric spaces", M. Dekker, New York, 1972.
  • [32] J. A. Wolf and A. Koranyi: Generalized Cayley transformations of bounded symmetric domains, Amer. J. Math. 87 (1965), 899-934.